# SDR SWAA2021092709007

- Difficulty date: August 19, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500 - BS500A LBL23 WL156. ; / [01] L/H FLOOR TO SIDEWALL SUPPORT WAS REMOVED ON CUSTOMER CARD:TTG8Q004E8Y8; [02] BLENDED CORROSION ON LH FLOOR TO SIDEWALL SUPPORT FROM BS 500- BS 500A. REMOVED .011' (AT DEEPEST BLEND) MATERIAL IN A AREA MEASURING .6' X .6'. ORIGINAL THICKNESS IS .040' THEREFORE THE PART IS OUT OF LIMITS BECAUSE MATERIAL REMOVAL EXCEEDS 10% OF MATERIAL THICKNESS PER SRM 53-00-53-1A-2. STEP 4. A (2) FIGURE 103  PART REQUIRES REPLACEMENT  DEPTH GUAGE USED: ID:ATS401 S/N: UNKNOWN DATE:07/2021 DUE:07/2022; [03] VERIFIED FLOOR TO SIDEWALL SUPPORT AT BS500-500A BLEND OUT EXCEEDS ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. STEP 4. A (2) FIGURE 103; [04] FABRICATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 500-500D LBL23 WL 156 PER SRM 51-40-05-0G-0 AND DWG 143A7501.-; [05] VERIFIED LOCATE AND DRILL OF THE BS500-500D FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05-0G-0 AND DWG 143A7501. OK TO APPLY CHEMICAL CONVERSION AND PRIME REPAIR PARTS.; [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL AT FCB BS 500-500D LBL23 WL 156.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802 OK TO APPLY FINAL PAINT AND INSALL; [07] VERIFIED CHEMICAL CONVERSION AND PRIMER PER AMM 51-21-72-370-804; AMM 51-21-41-370-802. OK TO PAINT ENAMEL AND INSTALL; [08] INSTALLED FCB FLOOR TO SIDEWALL SUPPORT BS500 - BS500A; LBL23; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A7500;
